Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#328606] of Jayce R. Getz

Papers Published

  1. Getz, J; Goresky, M, Review of arithmetic quotients, in Progress in Mathematics, vol. 298 (January, 2012), pp. 41-55 [doi]
    (last updated on 2017/12/12)

    Abstract:
    © 2012, Springer Basel. Possible references for the geometry described in this section include [BoS,Sa2, Gre6,Gr e3,Gr e2].

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320